Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF


International Journal of Applied Research

Vol. 1, Issue 10, Part O (2015)

On Intuitionistic Fuzzy d-Quotient Mappings

H Jude Immaculate, I Arockiarani
In this paper, we initiate the concept of IFd-quotient mapping and intuitionistic fuzzy strongly d-quotient mappings. The relation between the new mappings and intuitionistic fuzzy quotient mapping are investigated with counter examples.
Pages: 1015-1020  |  917 Views  8 Downloads
download (251KB)
How to cite this article:
H Jude Immaculate, I Arockiarani. On Intuitionistic Fuzzy d-Quotient Mappings. Int J Appl Res 2015;1(10):1015-1020.
Call for book chapter
International Journal of Applied Research